# SDR WVER2017052392204

- Difficulty date: May 23, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 31,999 hours, 26,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: SH670319901
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR SURROUND FITTING AT BS.319.7, WL 72.50 FOUND CORRODED.
